# SDR SWAA2022030769229

- Difficulty date: February 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUSPECTED AT RH HORIZONTAL STAB RIB 4 STIFFENER 4.  CRACK CONFIRMED IAW B737 NDT PART 6 51-00-00 PROC.23.  CUT OUT CRACKED AREA OF RIB 4 STIFFENER #4 IAW SRM 55-10-09-2R-4 FIG. 202 DETAIL A.   PREFORMED HFEC INSP ON REWORKED REA. IAW NDT PART 6 51-00-00 PROCE 23.  INDICATION CRACK FOUND DRILLED NEW PARTS IAW SRM  51-10-02-OG-0.   APPLIED ALODINE & PRIME AT REPAIR IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[14] VERIFIED TREATMENT APPLICATION.;[15] OK TO INSTALL REPAIR PARTS. (KIT);[16] INSTALLED REPAIR KIT # 55100003-01 AT R/H HORIZONTAL STAB. RIB#4 STIFFENER #4 AS PER B-737-700 SRM # 51-10-09-2R-4 FIG. 202 DETAIL A.
